# SDR SWAA2014030425756

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 72,542 hours, 61,395 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX513499
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION A HYD SYS FLUID QUANTITY WENT TO ZERO.  R & R LT ENG HYD PUMP, PRESS RETURN & CASE DRAIN FILTERS IAW MM.
